Nina S. Schmuck — Publications

Please note: All items are copyrighted either by the author or the publisher!


  1. The Wiener maximum quadratic assignment problem, joint work with E. Dragoti-Çela, G. J. Woeginger and S. Wimer, Discrete Optimization 8 (2011), 411–416, DOI 10.1016/j.disopt.2011.02.002. (Earlier version available as Preprint and as arXiv:1102.3030v3 [math.OC].)
  2. Greedy trees, caterpillars, and Wiener-type graph invariants, joint work with S. G. Wagner and H. Wang, MATCH Communications in Mathematical and in Computer Chemistry 68/1 (2012), 273–292.

Diploma Thesis

Back to my homepage

Last modified: Wed Mar 7 13:25:23 CET 2012 by Nina S. Schmuck